| Catalog Number |
5407FA2023 |
| Medical Device Problem Codes |
Fracture (1260); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events, 1 event was reported for this quarter.Product return status, 1 device investigation type has not yet been determined.Evaluation findings (results/components), 1 device: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition, 1 device: product disposition is not yet determined.Additional information, 1 device was labeled for single-use, 1 device was not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30, 2025.This report summarizes 1 event for the failures: fracture; overheating of device - 1 event had no health consequences or impact.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between july 1 ¿ september 30 2025.This report summarizes 0 events for the failures: fracture; overheating of device.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99507.Supplemental rationale corrected data: b5, h1, h6, h11 1 event was previously reported during the reporting period; however, - 1 previously reported event in this report should have been included under mfr report # 3015967359-2025-99443.- 0 previously reported events are included in this follow-up record.